Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Seroquel - nope

Posted by barbaracat on July 10, 2004, at 23:09:33

In reply to Re: An update since Seroquel katia, posted by SandyWeb on July 9, 2004, at 7:31:39

Hi again,
My short-lived trial with Seroquel is over. Since starting it I feel awful. There was just one day I felt OK but by the evening the yucky draggy feeling was back. I didn't sleep well at all last night and all day have felt dizzy, dopey, anxious, weird and stooooopid. Plus, I'm lusting after carbs and sweets and have gained 7 POUNDS in 4 days!

I tried zyprexa a few years back and felt similarly. Stuck with it for 1 month and finally dropped it. Been reading about how these meds affect histamine, dopamine and serotonin and I don't think my chemistry jibes with them. I was doing great the short while I was just on lithium and St. John's Wort and thought to try Seroquel as a substitute for Ambien for sleeping. But I think I'll resign myself to Ambien for sleeping and hope I can get back to the good way I was feeling pre-Seroquel. Darn, I was hoping this would be a real positive experiment. - BarbCat


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:barbaracat thread:9730
URL: http://www.dr-bob.org/babble/20040710/msgs/364874.html